# SDR ASAA2025092561976

- Difficulty date: September 25, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3655310M1245201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 0 MULTIPLE AREAS OF CORROSION STA 540 TO 727B. GROUNDED - YES. REMOVED AND REPLACED NEW SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1W=1.25 O=.146 R=.123 L=2.75 D=.023.
